Title: Existence of solutions to periodic boundary value problems for fuzzy fractional differential equations

Authors: Yupin Wang; Shurong Sun; Zhenlai Han

Addresses: School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, P.R. China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, P.R. China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, P.R. China

Abstract: In this paper, we initiate to investigate the existence of solutions to periodic boundary value problems for a class of fuzzy fractional differential equations involving the Caputo's H-derivative. With the concept of switching points, some sufficient conditions that guarantee the existence of solutions are obtained. An example is provided for our new results.

Keywords: fuzzy fractional differential equations; Mittag-Leffler functions; periodic boundary value problems; strongly generalized Hukuhara differentiability.

DOI: 10.1504/IJDSDE.2017.086664

International Journal of Dynamical Systems and Differential Equations, 2017 Vol.7 No.3, pp.195 - 216

Available online: 08 Sep 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article